American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57D65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Richard Mandelbaum. Four-dimensional topology: an introduction. Bull. Amer. Math. Soc. 2 (1980) 1-159. MR 551752.
Abstract, references, and article information
View Article: PDF

[2] A. S. Libgober. A geometrical procedure for killing the middle dimensional homology groups of algebraic hypersurfaces . Proc. Amer. Math. Soc. 63 (1977) 198-202. MR 0440576.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Jean-Claude Hausmann. On odd dimensional surgery with finite fundamental group . Proc. Amer. Math. Soc. 62 (1977) 199-205. MR 0433473.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Chao Chu Liang. Erratum to: ``The involutions on homotopy spheres and their gluing diffeomorphisms'' (Trans. Amer. Math. Soc. {\bf 215} (1976), 363--391) . Trans. Amer. Math. Soc. 222 (1976) 405. MR 0431214.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Edgar H. Brown. A product formula for generalizations of the Kervaire invariant . Trans. Amer. Math. Soc. 216 (1976) 295-311. MR 0385896.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Elliott Stein. A smooth action on a sphere with one fixed point. Bull. Amer. Math. Soc. 82 (1976) 49-50. MR 0394718.
Abstract, references, and article information
View Article: PDF

[7] Chao Chu Liang. Involutions on homotopy spheres and their gluing diffeomorphisms . Trans. Amer. Math. Soc. 215 (1976) 363-391. MR 0431213.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] William Pardon. Local surgery and applications to the theory of quadratic forms. Bull. Amer. Math. Soc. 82 (1976) 131-133. MR 0397751.
Abstract, references, and article information
View Article: PDF

[9] Sylvain E. Cappell and Julius L. Shaneson. Construction of some new four-dimensional manifolds. Bull. Amer. Math. Soc. 82 (1976) 69-70. MR 0394709.
Abstract, references, and article information
View Article: PDF

[10] Michael Freedman. On the classification of taut submanifolds. Bull. Amer. Math. Soc. 81 (1975) 1067-1068. MR 0413143.
Abstract, references, and article information
View Article: PDF

[11] Sylvain E. Cappell and Julius L. Shaneson. Invariants of 3-manifolds. Bull. Amer. Math. Soc. 81 (1975) Part 1:559-562. MR 0367967.
Abstract, references, and article information
View Article: PDF

[12] Sylvain E. Cappell. Manifolds with fundamental group a generalized free product. I. Bull. Amer. Math. Soc. 80 (1974) 1193-1198. MR 0356091.
Abstract, references, and article information
View Article: PDF

[13] Anthony Bak. The computation of surgery groups of odd torsion groups. Bull. Amer. Math. Soc. 80 (1974) 1113-1116. MR 0494156.
Abstract, references, and article information
View Article: PDF

[14] Sylvain E. Cappell. Unitary nilpotent groups and Hermitian $K$-theory. I. Bull. Amer. Math. Soc. 80 (1974) 1117-1122. MR 0358815.
Abstract, references, and article information
View Article: PDF

[15] Edgar H. Brown Jr.. A product formula for an Arf-Kervaire invariant. Bull. Amer. Math. Soc. 80 (1974) 873-874. MR 0356090.
Abstract, references, and article information
View Article: PDF

[16] M. Shub. Dynamical systems, filtrations and entropy. Bull. Amer. Math. Soc. 80 (1974) 27-41. MR 0334284.
Abstract, references, and article information
View Article: PDF

[17] Sylvain E. Cappell. Splitting obstructions for Hermitian forms and manifolds with $Z_2 \subset \pi _1$. Bull. Amer. Math. Soc. 79 (1973) 909-913. MR 0339225.
Abstract, references, and article information
View Article: PDF

[18] Andreas Dress. Induction and structure theorems for Grothendieck and Witt rings of orthogonal representations of finite groups. Bull. Amer. Math. Soc. 79 (1973) 741-745. MR 0342599.
Abstract, references, and article information
View Article: PDF

[19] C. T. C. Wall. Some $L$ groups of finite groups. Bull. Amer. Math. Soc. 79 (1973) 526-529. MR 0335605.
Abstract, references, and article information
View Article: PDF

[20] Sylvain E. Cappell and Julius L. Shaneson. Nonlocally flat embeddings, smoothings, and group actions. Bull. Amer. Math. Soc. 79 (1973) 577-582. MR 0321102.
Abstract, references, and article information
View Article: PDF

[21] William Browder. Cobordism invariants, the Kervaire invariant and fixed point free involutions . Trans. Amer. Math. Soc. 178 (1973) 193-225. MR 0324717.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] H. E. Winkelnkemper. Manifolds as open books. Bull. Amer. Math. Soc. 79 (1973) 45-51. MR 0310912.
Abstract, references, and article information
View Article: PDF

[23] Sylvain E. Cappell and Julius L. Shaneson. Submanifolds, group actions and knots. II. Bull. Amer. Math. Soc. 78 (1972) 1049-1052. MR 0383432.
Abstract, references, and article information
View Article: PDF

[24] Sylvain E. Cappell and Julius L. Shaneson. Submanifolds, group actions and knots. I. Bull. Amer. Math. Soc. 78 (1972) 1045-1048. MR 0383432.
Abstract, references, and article information
View Article: PDF

[25] Ted Petrie. Smooth $S^1 $ actions on homotopy complex projective spaces and related topics. Bull. Amer. Math. Soc. 78 (1972) 105-153. MR 0296970.
Abstract, references, and article information
View Article: PDF

[26] Frank Quinn. $B_{\left( {{\text{TOP}}_n } \right)^ \sim}$ and the surgery obstruction. Bull. Amer. Math. Soc. 77 (1971) 596-600. MR 0276980.
Abstract, references, and article information
View Article: PDF

[27] William Browder, Ted Petrie and C. T. C. Wall. The classification of free actions of cyclic groups of odd order on homotopy spheres. Bull. Amer. Math. Soc. 77 (1971) 455-459. MR 0279826.
Abstract, references, and article information
View Article: PDF

[28] Sylvain Cappell. A splitting theorem for manifolds and surgery groups. Bull. Amer. Math. Soc. 77 (1971) 281-286. MR 0285010.
Abstract, references, and article information
View Article: PDF

[29] Max K. Agoston. The reducibility of Thom complexes and surgery on maps of degree $d$. Bull. Amer. Math. Soc. 77 (1971) 106-110. MR 0307255.
Abstract, references, and article information
View Article: PDF

[30] Ted Petrie. The existence of free metacyclic actions on homotopy spheres. Bull. Amer. Math. Soc. 76 (1970) 1103-1106. MR 0264656.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 30 found      Go to page: 1